Wholesale Travel Size Advil Liqui-Gels Minis - Vial of 8

Title
Pack Price
Unit Price
SKU
Quantity
1 Pack
$2.55
$2.55
11135
12 Pack
$29.40
$2.45
11135-00
  • Contains 8 Advil Liqui-Gels minis
  • Pain Reliever and Fever Reducer Liquid Filled Capsules.
  • Ibuprofen 200 mg providing pain relief for adults 
  • Ibuprofen Liqui-Gels in a 33 percent smaller capsule
  • Packaging features 20 percent less plastic 
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever that are faster and stronger on tough pain than Tylenol Rapid Release Gels Fast absorbing pain reliever and fever reducer, with the same strength as regular size Advil Liqui-Gels. 
  • Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older.